Alert archive / Missouri / Tornado Warnings in 2009

Tornado Warning 19, NWS Kansas City, MO

June 7, 2009DeKalb County, Missouri

NWS Kansas City, MO issued this tornado warning at Jun 7, 2009, 7:45 PM CDT for DeKalb County, Missouri. It was in force for 15 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2009, 7:45 PM CDT (00:45 UTC)
Expired
Jun 7, 2009, 8:00 PM CDT
In force
15 min
Issued by
NWS Kansas City, MO
Area
Storm-based polygon

County DeKalb County, MO

The radar

The Pleasant Hill radar (KEAX), 133 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 7:46 PM CDTHAIL 23 S King City, MO
Jun 7, 7:51 PM CDTFUNNEL CLOUDUnion Star, MOLOWERING ROTATING WALL CLOUD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 3:45 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 0.8 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2009-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3425 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2009-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3425 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
1586 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
156 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KEAX 080045
TOREAX
MOC063-080100-
/O.NEW.KEAX.TO.W.0019.090608T0045Z-090608T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
745 PM CDT SUN JUN 7 2009

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN DEKALB COUNTY IN NORTHWEST MISSOURI...

* UNTIL 800 PM CDT

* AT 745 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
  STORM WAS LOCATED NEAR UNION STAR...OR 12 MILES EAST OF SAVANNAH...
  AND MOVING EAST AT 25 MPH.

* THIS TORNADIC STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHWESTERN
  DEKALB COUNTY...INCLUDING THE FOLLOWING LOCATIONS AMITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES
OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF
NO SHELTER IS AVAILABLE... LIE FLAT IN THE NEAREST DITCH OR OTHER LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

DO NOT USE HIGHWAY OVERPASSES FOR SHELTER. OVERPASSES DO NOT PROVIDE
PROTECTION FROM TORNADIC WINDS. VEHICLES STOPPED UNDER BRIDGES BLOCK
TRAFFIC AND PREVENT PEOPLE FROM GETTING OUT OF THE STORMS PATH AND
TO SHELTER. IF YOU CANNOT DRIVE AWAY FROM THE TORNADO...GET OUT OF
YOUR VEHICLE AND LIE FLAT IN A DITCH AS A LAST RESORT.

&&

LAT...LON 4004 9450 4004 9440 3984 9442 3989 9462
      4004 9462 4005 9451
TIME...MOT...LOC 0045Z 275DEG 24KT 3993 9460

$$

21

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this tornado warning went out at Jun 7, 3:27 PM CDT, 4 hours 18 minutes earlier.

Area forecast discussion, Jun 7, 3:27 PM CDT, 4 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
327 PM CDT SUN JUN 7 2009

.DISCUSSION...

MAIN FORECAST CONCERN IS FOR POSSIBLE SEVERE THUNDERSTORMS LATE THIS
AFTERNOON AND OVERNIGHT.

THIS EVENING AND TONIGHT:
THE AIRMASS ACROSS WESTERN MISSOURI AND EASTERN KANSAS HAS BECOME
VERY UNSTABLE WITH WIDESPREAD UPPER 60 DEWPOINTS AND SOME AREAS
MAYBE HITTING 70. THE AREA REMAINS CAPPED DUE TO WARM AIR ALOFT
BETWEEN 800 AND 700 MB AS NOTED ON THE 19Z TOP SOUNDING. 18Z SURFACE
ANALYSIS SHOWS THE LOW PRESSURE CENTER ROUGHLY NEAR KMHK WITH A WARM
FRONT EXTENDING NORTHEASTWARD INTO SOUTHEAST NEBRASKA THROUGH IOWA.
A COLD FRONT EXTENDS FROM THE LOW THROUGH SOUTH CENTRAL KANSAS WITH
SOME KIND OF CONVERGENCE LINE/ PRE FRONTAL TROUGH. THE 19Z DDC
SOUNDING COOLED BY ABOUT 2 DEGREES C. WE MAY HAVE TO WAIT FOR THE
COOLER AIR ALOFT CLOSER TO THE UPPER SYSTEM TO GET THINGS INITIATED.
SHEAR REMAINS IMPRESSIVE...WITH 0-6KM SHEAR AROUND 50 KTS. THAT SHEAR
COMBINED WITH THE VERY UNSTABLE AIRMASS WILL LEAD TO STORMS QUICKLY
BECOMING SUPERCELLULAR WITH VERY LARGE HAIL LIKELY ALONG WITH
TORNADOES AND DAMAGING WINDS. THE MOST LIKELY AREAS TO SEE A TORNADO
WILL BE ALONG AND WEST OF I-35. 3-6 KM SHEAR DECREASES INTO THE
OVERNIGHT HOURS /03-06Z/ AND AS LOW LEVEL SHEAR INCREASES IN THAT
SAME TIME FRAME...A TRANSITION FROM SUPERCELLS TO MORE LINEAR
CONVECTION IS LIKELY. THIS TRANSITION LIKELY WILL OCCUR JUST WEST
I-35. THERE IS STILL CONSIDERABLE UNCERTAINTY AS TO THE SOUTHERN
EXTENT OF CONVECTION... BUT GIVEN THE STRENGTH OF THE CAP IT SEEMS
UNLIKELY THAT STORMS WILL DEVELOP VERY FAR SOUTH. WITH THAT IN
MIND...STILL ANTICIPATE THE KANSAS CITY METRO BEING ON THE SOUTHERN
SIDE OF ANY KIND OF CONVECTIVE SYSTEM AS THAT SYSTEM MOVES ACROSS
NORTHERN MISSOURI. DAMAGING WINDS ARE MOST LIKELY AFTER THE
TRANSITION FROM SUPERCELLS TO LINEAR CONVECTION...BUT CAN NOT RULE
OUT SEVERE HAIL AND POSSIBLY A TORNADO GIVEN THE HIGH VALUES OF LOW
LEVEL SHEAR.

MONDAY:
COLD FRONT WILL PUSH THROUGH THE AREA TOMORROW AFTERNOON. THIS MAKES
FOR A SOMEWHAT TRICKY TEMPERATURE FORECAST WITH THE SOUTHEAST HALF
LIKELY TO WARM UP INTO THE 80S AHEAD OF THE FRONT AND THE
NORTHWESTERN THIRD OF THE FORECAST AREA LIKELY STAYING IN THE 70S.
THIS PUTS THE METRO IN THE TRICKY AREA OF EITHER HEATING UP AHEAD OF
THE FRONT OR STAYING STEADY AND/OR COOLING BEHIND THE FRONT. THERE
MAY ALSO BE LEFTOVER CLOUD DEBRIS FROM ANY CONVECTIVE
SYSTEM...THOUGH THIS WOULD MOST LIKELY AFFECT THE NORTHEAST PORTION
OF THE FORECAST AREA. ALL IN ALL MONDAYS HIGHS ARE LOW CONFIDENCE.

CDB

BY MONDAY NIGHT...THE COLD FRONT IS EXPECTED TO SAG SOUTH INTO
CENTRAL ARKANSAS. PREFER THE MORE SRN POSITION OF THE NAM AS OPPOSED
TO THE GFS AS THE AIR MASS IS UNSEASONABLY COOL OVER THE NRN PLAINS
WITH CONVECTION ALONG THE BOUNDARY TO AID IN ITS SWD PROGRESSION.

AS A RESULT...PREFER THE NAM OVER THE GFS ON TUESDAY WITH ISENTROPIC
LIFT...MAINLY OVER THE SRN GRIDS ON TUESDAY. ISENTROPIC LIFT ON THE
305-310K SFC BECOMES RATHER STG TUESDAY NGT...THEREFORE HAVE RAISED
POPS.

MEDIUM RANGE...

ISENTROPIC LIFT CONTINUES ON WEDNESDAY TO THE NORTH OF THE BOUNDARY
WHICH IS EXPECTED TO BE LOCATED IN SRN MO AS A SHORTWAVE EXITS THE
SWRN US TROUGH. TIMING OF THE SHORTWAVES ARE IN QUESTION...THEREFORE
WILL HOLD THE POPS INTO WEDNESDAY NIGHT. OTHERWISE...MODELS ARE IN
GENERAL AGREEMENT OVER THE UPPER FLOW REGIME...BUT SUFFER FROM THE
USUAL DIFFERENCES IN TIMING. MODELS ARE HAVING DIFFICULTY WITH THE
PLACEMENT AND INTENSITY OF THE COLD CORE LOW IN SCNTRL CANADA AND ITS
INTERACTION WITH THE WEAKER TROUGH OVER THE DESERT SOUTHWEST.
REGARDLESS OF SOLUTION...THE NRN BRANCH OF THE JET WILL LIKELY HOLD
THE SFC BOUNDARY TO THE SOUTH OF THE CWA LATE IN THE WEEK WITH
SHORTWAVES EJECTING NE INTO THE PLAINS. HOWEVER...THE LATEST ECMWF IS
FURTHER WEST WITH THE UPPER TROUGH THAN THE GFS. ENSEMBLES HAVE HAD
DIFFICULTY WITH THE POSITION OF THE THIS TROUGH. THEREFORE WL HOLD
POPS IN THE SLGT CATEGORY FOR THE WEEKEND.

DB

&&

.AVIATION... FOR THE 18Z TAFS...A WARM AND UNSTABLE AIRMASS IN PLACE
OVER THE REGION WILL COMBINE WITH STRONG WIND SHEAR AND LEAD TO RAPID
THUNDERSTORM DEVELOPMENT FROM NORTHWEST MISSOURI INTO NORTHEAST
KANSAS LATE THIS AFTERNOON OR THIS EVENING. THUNDERSTORMS ARE
EXPECTED TO INITIATE NORTHWEST OR WEST OF THE TERMINALS AND MOVE INTO
THE TERMINAL AREAS DURING THE LATE EVENING HOURS. WINDS ARE EXPECTED
TO BE FROM THE SOUTH SOUTHEAST AND SWITCH TO THE WEST IN THE WAKE OF
ANY THUNDERSTORM COMPLEX. AS THE FRONT MOVES THROUGH THE AREA
TOMORROW MORNING/EARLY AFTERNOON WINDS WILL BECOME MORE
NORTHWESTERLY.

CDB

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
Hazardous weather outlook, Jun 7, 1:25 PM CDT, 6 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
125 PM CDT SUN JUN 7 2009

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-081830-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
125 PM CDT SUN JUN 7 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

...SEVERE THUNDERSTORMS LIKELY TONIGHT WITH TORNADOES POSSIBLE THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A VERY WARM AND HUMID AIRMASS WILL OVERSPREAD THE REGION THIS
AFTERNOON...SETTING THE STAGE FOR SEVERE THUNDERSTORM DEVELOPMENT
THIS EVENING. THUNDERSTORMS WILL LIKELY INITIATE OVER NORTHWEST
MISSOURI AND NORTHEAST KANSAS LATE THIS AFTERNOON OR EARLY THIS
EVENING AHEAD OF A FRONTAL SYSTEM. THE VERY UNSTABLE AIRMASS
COMBINED WITH STRONG VERTICAL WIND PROFILES WILL SUPPORT THE RAPID
DEVELOPMENT OF SUPERCELL THUNDERSTORMS THROUGH EARLY TONIGHT. THESE
STORMS WILL HAVE THE POTENTIAL TO PRODUCE VERY LARGE HAIL...DAMAGING
DOWNBURST WINDS...AND A FEW TORNADOES OVER FAR NORTHWEST MISSOURI
AND ADJACENT  NORTHEAST KANSAS. THE GREATEST RISK FOR TORNADOES WILL
EXIST WEST OF PAOLA TO CARROLLTON TO KIRKSVILLE LINE.

THESE STORMS WILL QUICKLY ORGANIZE INTO ONE OR MORE SQUALL LINES
DURING THE OVERNIGHT HOURS AND WILL SPREAD INTO MUCH OF THE OUTLOOK
AREA LATER TONIGHT. CONDITIONS APPEAR FAVORABLE FOR WIDESPREAD
DAMAGING WINDS...IN ADDITION TO LARGE HAIL AND ISOLATED TORNADOES.

PERSONS ACROSS THE OUTLOOK AREA SHOULD MONITOR WEATHER CONDITIONS
CLOSELY THIS AFTERNOON AND BE PREPARED FOR THE THREAT OF SEVERE
WEATHER.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A FEW LINGERING STORMS MAY BE POSSIBLE EARLY MONDAY MORNING UNTIL
THE PASSAGE OF A COLD FRONT. SEVERE WEATHER SHOULD HAVE EXITED THE
REGION BY THIS TIME.

FOR TUESDAY AND WEDNESDAY...A WARM FRONT ALONG THE ARKANSAS  AND
MISSOURI BORDER WILL SLOWLY RETREAT NORTH AS A LOW PRESSURE  SYSTEM
DEVELOPS IN SOUTH CENTRAL KANSAS. THIS WILL SERVE AS THE FOCUS FOR
ONE OR MORE THUNDERSTORM COMPLEXES ACROSS THE REGION TUESDAY AND
WEDNESDAY. SEVERE WEATHER AND HEAVY RAINFALL WILL BE POSSIBLE MAINLY
SOUTH OF INTERSTATE 70 ON TUESDAY AND ACROSS THE REMAINDER OF THE
OUTLOOK AREA TUESDAY NIGHT AND WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED AFTER 5 PM FOR AREAS
ALONG AND NORTHWEST OF A ST. JOSEPH TO BETHANY LINE...AND ACROSS
THE REMAINDER OF THE OUTLOOK AREA INTO THE EVENING AND OVERNIGHT
HOURS.

In the hours before

Local storm report, Jun 7, 7:13 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
713 PM CDT SUN JUN 07 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             OREGON                  39.98N 95.14W
06/07/2009  M3.50 INCH       HOLT               MO   TRAINED SPOTTER

&&

GAMIS
Local storm report, Jun 7, 7:14 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
714 PM CDT SUN JUN 07 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 PM     HAIL             5 S BRAYMER             39.52N 93.80W
06/07/2009  E1.00 INCH       RAY                MO   PUBLIC

&&

MELL
Local storm report, Jun 7, 7:22 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
722 PM CDT SUN JUN 07 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 PM     FUNNEL CLOUD     3 N AMAZONIA            39.93N 94.89W
06/07/2009                   ANDREW             MO   TRAINED SPOTTER

            BRIEF FUNNEL CLOUD OBSERVED.

&&

GAMIS
Special weather statement, Jun 7, 7:42 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
742 PM CDT SUN JUN 7 2009

MOZ003>005-080115-
GENTRY-HARRISON-WORTH-
742 PM CDT SUN JUN 7 2009

...SIGNIFICANT WEATHER ALERT FOR EASTERN WORTH...NORTHEASTERN GENTRY
AND NORTHERN HARRISON COUNTIES UNTIL 815 PM CDT...

AT 742 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF GRANT CITY...OR 11 MILES
NORTH OF ALBANY...MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  EAGLEVILLE AROUND 815 PM CDT.

THE TOWNS OF DENVER...ALLENDALE...HATFIELD AND BLYTHEDALE ARE ALSO IN
THE PATH OF THIS STORM.

LAT...LON 4047 9385 4032 9428 4043 9438 4057 9426
      4058 9410

21
Local storm report, Jun 7, 7:43 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
743 PM CDT SUN JUN 07 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     HAIL             LOCK SPRINGS            39.85N 93.78W
06/07/2009  E1.00 INCH       DAVIESS            MO   PUBLIC

&&

ABAILEY
Local storm report, Jun 7, 7:45 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
745 PM CDT SUN JUN 07 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     HAIL             KING CITY               40.05N 94.52W
06/07/2009  E1.00 INCH       GENTRY             MO   TRAINED SPOTTER

            BEGAN 5 MINUTES AGO

&&

MELL

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:02 PM CDTSevere Thunderstorm WarningEAXCarroll, Lafayette17 min
Jun 7, 7:12 PM CDTTornado WarningEAXAndrew, DeKalb33 min
Jun 7, 7:15 PM CDTSevere Thunderstorm WarningEAXAndrew, Nodaway30 min
Jun 7, 7:17 PM CDTSevere Thunderstorm WarningEAXCarroll, Livingston28 min
Jun 7, 7:29 PM CDTSevere Thunderstorm WarningEAXAndrew, Gentry31 min
Jun 7, 7:41 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Livingston34 min
Jun 7, 7:42 PM CDTSpecial Weather StatementEAXHarrison33 min
Jun 7, 7:45 PM CDTSevere Thunderstorm WarningEAXGrundy, Livingston18 min
Jun 7, 7:49 PM CDTSpecial Weather StatementEAXMercer26 min
Jun 7, 7:52 PM CDTSevere Thunderstorm WarningEAXMercer23 min
Jun 7, 7:58 PM CDTSevere Thunderstorm WarningEAXDeKalb, Gentry32 min
Jun 7, 8:01 PM CDTSevere Thunderstorm WarningEAXGrundy29 min
Jun 7, 8:11 PM CDTSevere Thunderstorm WarningEAXMercer, Putnam34 min
Jun 7, 8:12 PM CDTTornado WarningEAXDaviess, DeKalb33 min
Jun 7, 8:21 PM CDTSevere Thunderstorm WarningEAXGrundy, Mercer14 min
Jun 7, 8:28 PM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb, Gentry32 min
Jun 7, 8:33 PM CDTSpecial Weather StatementEAXMercer27 min
Jun 7, 8:41 PM CDTSpecial Weather StatementEAXPutnam34 min
Jun 7, 8:45 PM CDTTornado WarningEAXDaviess30 min
Jun 7, 8:48 PM CDTSpecial Weather StatementEAXMercer27 min
Jun 7, 8:49 PM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb26 min
Jun 7, 9:13 PM CDTTornado WarningEAXDaviess32 min
Jun 7, 9:16 PM CDTSevere Thunderstorm WarningEAXDaviess, Grundy, Livingston29 min
Jun 7, 9:23 PM CDTSevere Thunderstorm WarningEAXDeKalb37 min
Jun 7, 9:34 PM CDTSevere Thunderstorm WarningEAXGrundy, Livingston41 min
Jun 7, 9:48 PM CDTSpecial Weather StatementEAXClinton27 min
Jun 7, 9:49 PM CDTSpecial Weather StatementEAXBuchanan26 min
Jun 7, 9:56 PM CDTAreal Flood AdvisoryEAXClinton, Daviess, DeKalb6 hr
Jun 7, 9:59 PM CDTSpecial Weather StatementEAXDeKalb31 min
Jun 7, 10:01 PM CDTSevere Thunderstorm WarningEAXClinton29 min
Jun 7, 10:13 PM CDTSevere Thunderstorm WarningEAXDeKalb32 min
Jun 7, 10:15 PM CDTSevere Thunderstorm WarningEAXLinn, Livingston45 min
Jun 7, 10:17 PM CDTSpecial Weather StatementEAXCass28 min
Jun 7, 10:28 PM CDTAreal Flood AdvisoryEAXAndrew, Buchanan, Clinton, Daviess, DeKalb, Gentry and 1 more5 hr
Jun 7, 10:38 PM CDTTornado WarningEAXCaldwell, Daviess, DeKalb37 min
Jun 7, 10:43 PM CDTSevere Thunderstorm WarningEAXLinn39 min
Jun 7, 10:44 PM CDTSpecial Weather StatementEAXBates, Cass31 min
Jun 7, 10:46 PM CDTSevere Thunderstorm WarningEAXDaviess, DeKalb29 min
Jun 7, 10:55 PM CDTTornado WarningEAXDaviess35 min
Jun 7, 11:05 PM CDTSevere Thunderstorm WarningEAXDaviess30 min
Jun 7, 11:23 PM CDTSpecial Weather StatementEAXNodaway37 min
Jun 7, 11:26 PM CDTSevere Thunderstorm WarningEAXGrundy, Livingston34 min
Jun 7, 11:40 PM CDTAreal Flood AdvisoryEAXDaviess, Grundy, Livingston6 hr
Jun 7, 11:47 PM CDTSpecial Weather StatementEAXAdair28 min
Jun 7, 11:54 PM CDTSevere Thunderstorm WarningEAXLinn41 min
Jun 8, 12:02 AM CDTSpecial Weather StatementEAXGentry43 min
Jun 8, 12:21 AM CDTAreal Flood AdvisoryEAXGrundy, Linn, Livingston, Sullivan5 hr
Jun 8, 12:31 AM CDTSpecial Weather StatementEAXSullivan29 min
Jun 8, 12:49 AM CDTAreal Flood AdvisoryEAXAdair, Linn, Macon, Putnam, Schuyler, Sullivan5 hr
Jun 8, 1:22 AM CDTRiver Flood WarningEAXAndrew, Buchanan45 hr
Jun 8, 1:22 AM CDTRiver Flood WarningEAXDaviess, Gentry59 hr
Jun 8, 1:22 AM CDTRiver Flood WarningEAXDaviess, Livingston57 hr
Jun 8, 1:22 AM CDTRiver Flood WarningEAXBuchanan4 days
Jun 8, 1:53 AM CDTSpecial Weather StatementEAXAndrew, DeKalb, Gentry52 min
Jun 8, 4:55 AM CDTRiver Flood WarningEAXAndrew, Nodaway16 hr
Jun 8, 4:55 AM CDTRiver Flood WarningEAXLinn, Livingston65 hr
Jun 8, 4:55 AM CDTRiver Flood WarningEAXCarroll, Chariton, Linn, Livingston6 days
Jun 8, 8:54 AM CDTRiver Flood WarningEAXPlatte5 days
Jun 8, 8:54 AM CDTRiver Flood WarningEAXPlatte5 days
Jun 8, 9:44 AM CDTAreal Flood WarningEAXAndrew, Daviess, DeKalb, Gentry, Grundy, Harrison and 3 more11 hr

Nearby

Tornado Warnings in Missouri, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.